June 2017, 10(3): 475-485. doi: 10.3934/dcdss.2017023

Condensing operators and periodic solutions of infinite delay impulsive evolution equations

1. 

School of Mathematical Sciences, Shanghai Jiao Tong University, Shanghai 200240, China

2. 

Department of Mathematics, James Madison University, Harrisonburg, VA 22807, USA

3. 

School of Mathematical Sciences, Fudan University, Shanghai 200433, China

* Corresponding author

Received  March 2016 Revised  October 2016 Published  February 2017

Fund Project: The first author is supported by NSF of China Grant No. 11571229. The third author is supported by NSF of China Grant No. 11371095

By showing the existence of the fixed point of the condensing operators in the phasespace
$ C_μ $
for the Cauchy problem for impulsive evolution equations with infinite delay in a Banach space
$ X $
:
$\begin{align} &{{x}^{\prime }}(t)+\mathfrak{A}(t)x(t)=\mathfrak{F}(t,x(t),{{x}_{t}}),\ \ t>0,\ t\ne {{t}_{i}}, \\ &x(s)=\varphi (s),\ s\le 0, \\ &\Delta x({{t}_{i}})={{\Im }_{i}}(x({{t}_{i}})),\ \ i=1,2,\cdots ,\ \ 0<{{t}_{1}}<{{t}_{2}}<\cdots <\infty , \\ \end{align} $
where
$ \mathfrak{A}(t) $
is
$ \varpi $
-periodic, the operator
$ \mathfrak{A}(t) $
is unbounded for each
$ t>0 $
,
$ x_t (s)=x(t+s),\; s≤0$
,
$ Δ x(t_i)= x(t_i ^+)-x(t_i ^- ) $
,
$ \mathfrak{F} $
,
$ φ $
and
$ \mathfrak{I}_i\ (i=1,···,n) $
are given functions, we derive periodic solutions from bounded solutions. The new periodic solution existence results obtained here extend earlier results in this area for evolution equations without impulsive conditions or without infinite delay.
Citation: Jin Liang, James H. Liu, Ti-Jun Xiao. Condensing operators and periodic solutions of infinite delay impulsive evolution equations. Discrete & Continuous Dynamical Systems - S, 2017, 10 (3) : 475-485. doi: 10.3934/dcdss.2017023
References:
[1]

H. Amann, Periodic solutions of semi-linear parabolic equations, Nonlinear Analysis, A Collection of Papers in Honor of Erich Roth, Academic Press, New York, (1978), 1-29.

[2]

B. de Andrade and C. Lizama, Existence of asymptotically almost periodic solutions for damped wave equations, J. Math. Anal. Appl., 382 (2011), 761-771. doi: 10.1016/j.jmaa.2011.04.078.

[3]

T. Diagana, Almost periodic solutions to some second-order nonautonomous differential equations, Proc. Amer. Math. Soc., 140 (2012), 279-289. doi: 10.1090/S0002-9939-2011-10970-5.

[4]

T. Diagana, Pseudo-almost periodic solutions for some classes of nonautonomous partial evolution equations, J. Franklin Inst., 348 (2011), 2082-2098. doi: 10.1016/j.jfranklin.2011.06.001.

[5]

Z. J. Du and Z. S. Feng, Periodic solutions of a neutral impulsive predator-prey model with Beddington-DeAngelis functional response with delays, J. Comput. Appl. Math., 258 (2014), 87-98. doi: 10.1016/j.cam.2013.09.008.

[6]

Z. S. Feng, The uniqueness of the periodic solution for a class of differential equations, Electron. J. Qual. Theory Differ. Equ., 2000 (2000), 9 pp.

[7]

V. Lakshmikantham and S. Leela, Differential and Integral Inequalities, Vol. 1 Academic Press, New York, 1969.

[8]

J. LiangJ. Liu and T. J. Xiao, Periodic solutions of delay impulsive differential equations, Nonlinear Anal., 74 (2011), 6835-6842. doi: 10.1016/j.na.2011.07.008.

[9]

J. LiangJ. Liu and T. J. Xiao, Periodic solutions to operational differential equations with finite delay and impulsive conditions, J. Abstr. Diff. Equ. Appl., 3 (2012), 42-47.

[10]

J. LiangJ. Liu and T. J. Xiao, Periodicity of solutions to the Cauchy problem for nonautonomous impulsive delay evolution equations in Banach spaces, Anal. Appl, 1 (2015). doi: 10.1142/S0219530515500281.

[11]

J. Liu, Periodic solutions of infinite delay evolution equations, J. Math. Anal. Appl., 247 (2000), 627-644. doi: 10.1006/jmaa.2000.6896.

[12]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.

[13]

B. Sadovskii, On a fixed point principle, Funct. Anal. Appl., 1 (1967), 74-76.

[14]

G. T. Stamov, Almost Periodic Solutions of Impulsive Differential Equations, Lecture Notes in Math. , Vol. 2047, Springer, Heidelberg, 2012. doi: 10.1007/978-3-642-27546-3.

[15]

G. T. Stamov and I. M. Stamova, Impulsive fractional functional differential systems and Lyapunov method for the existence of almost periodic solutions, Rep. Math. Phys., 75 (2015), 73-84. doi: 10.1016/S0034-4877(15)60025-8.

[16]

N. Van MinhG. N'Guerekata and S. Siegmund, Circular spectrum and bounded solutions of periodic evolution equations, J. Differential Equations, 246 (2009), 3089-3108. doi: 10.1016/j.jde.2009.02.014.

show all references

References:
[1]

H. Amann, Periodic solutions of semi-linear parabolic equations, Nonlinear Analysis, A Collection of Papers in Honor of Erich Roth, Academic Press, New York, (1978), 1-29.

[2]

B. de Andrade and C. Lizama, Existence of asymptotically almost periodic solutions for damped wave equations, J. Math. Anal. Appl., 382 (2011), 761-771. doi: 10.1016/j.jmaa.2011.04.078.

[3]

T. Diagana, Almost periodic solutions to some second-order nonautonomous differential equations, Proc. Amer. Math. Soc., 140 (2012), 279-289. doi: 10.1090/S0002-9939-2011-10970-5.

[4]

T. Diagana, Pseudo-almost periodic solutions for some classes of nonautonomous partial evolution equations, J. Franklin Inst., 348 (2011), 2082-2098. doi: 10.1016/j.jfranklin.2011.06.001.

[5]

Z. J. Du and Z. S. Feng, Periodic solutions of a neutral impulsive predator-prey model with Beddington-DeAngelis functional response with delays, J. Comput. Appl. Math., 258 (2014), 87-98. doi: 10.1016/j.cam.2013.09.008.

[6]

Z. S. Feng, The uniqueness of the periodic solution for a class of differential equations, Electron. J. Qual. Theory Differ. Equ., 2000 (2000), 9 pp.

[7]

V. Lakshmikantham and S. Leela, Differential and Integral Inequalities, Vol. 1 Academic Press, New York, 1969.

[8]

J. LiangJ. Liu and T. J. Xiao, Periodic solutions of delay impulsive differential equations, Nonlinear Anal., 74 (2011), 6835-6842. doi: 10.1016/j.na.2011.07.008.

[9]

J. LiangJ. Liu and T. J. Xiao, Periodic solutions to operational differential equations with finite delay and impulsive conditions, J. Abstr. Diff. Equ. Appl., 3 (2012), 42-47.

[10]

J. LiangJ. Liu and T. J. Xiao, Periodicity of solutions to the Cauchy problem for nonautonomous impulsive delay evolution equations in Banach spaces, Anal. Appl, 1 (2015). doi: 10.1142/S0219530515500281.

[11]

J. Liu, Periodic solutions of infinite delay evolution equations, J. Math. Anal. Appl., 247 (2000), 627-644. doi: 10.1006/jmaa.2000.6896.

[12]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.

[13]

B. Sadovskii, On a fixed point principle, Funct. Anal. Appl., 1 (1967), 74-76.

[14]

G. T. Stamov, Almost Periodic Solutions of Impulsive Differential Equations, Lecture Notes in Math. , Vol. 2047, Springer, Heidelberg, 2012. doi: 10.1007/978-3-642-27546-3.

[15]

G. T. Stamov and I. M. Stamova, Impulsive fractional functional differential systems and Lyapunov method for the existence of almost periodic solutions, Rep. Math. Phys., 75 (2015), 73-84. doi: 10.1016/S0034-4877(15)60025-8.

[16]

N. Van MinhG. N'Guerekata and S. Siegmund, Circular spectrum and bounded solutions of periodic evolution equations, J. Differential Equations, 246 (2009), 3089-3108. doi: 10.1016/j.jde.2009.02.014.

[1]

Hernán R. Henríquez, Claudio Cuevas, Alejandro Caicedo. Asymptotically periodic solutions of neutral partial differential equations with infinite delay. Communications on Pure & Applied Analysis, 2013, 12 (5) : 2031-2068. doi: 10.3934/cpaa.2013.12.2031

[2]

Jehad O. Alzabut. A necessary and sufficient condition for the existence of periodic solutions of linear impulsive differential equations with distributed delay. Conference Publications, 2007, 2007 (Special) : 35-43. doi: 10.3934/proc.2007.2007.35

[3]

Xiaowei Tang, Xilin Fu. New comparison principle with Razumikhin condition for impulsive infinite delay differential systems. Conference Publications, 2009, 2009 (Special) : 739-743. doi: 10.3934/proc.2009.2009.739

[4]

Jiaohui Xu, Tomás Caraballo. Long time behavior of fractional impulsive stochastic differential equations with infinite delay. Discrete & Continuous Dynamical Systems - B, 2017, 22 (11) : 1-11. doi: 10.3934/dcdsb.2018272

[5]

Teresa Faria, José J. Oliveira. On stability for impulsive delay differential equations and application to a periodic Lasota-Wazewska model. Discrete & Continuous Dynamical Systems - B, 2016, 21 (8) : 2451-2472. doi: 10.3934/dcdsb.2016055

[6]

P. Dormayer, A. F. Ivanov. Symmetric periodic solutions of a delay differential equation. Conference Publications, 1998, 1998 (Special) : 220-230. doi: 10.3934/proc.1998.1998.220

[7]

Xianhua Huang. Almost periodic and periodic solutions of certain dissipative delay differential equations. Conference Publications, 1998, 1998 (Special) : 301-313. doi: 10.3934/proc.1998.1998.301

[8]

João Fialho, Feliz Minhós. High order periodic impulsive problems. Conference Publications, 2015, 2015 (special) : 446-454. doi: 10.3934/proc.2015.0446

[9]

Jiawei Dou, Lan-sun Chen, Kaitai Li. A monotone-iterative method for finding periodic solutions of an impulsive competition system on tumor-normal cell interaction. Discrete & Continuous Dynamical Systems - B, 2004, 4 (3) : 555-562. doi: 10.3934/dcdsb.2004.4.555

[10]

Shangbing Ai. Multiple positive periodic solutions for a delay host macroparasite model. Communications on Pure & Applied Analysis, 2004, 3 (2) : 175-182. doi: 10.3934/cpaa.2004.3.175

[11]

Miguel V. S. Frasson, Patricia H. Tacuri. Asymptotic behaviour of solutions to linear neutral delay differential equations with periodic coefficients. Communications on Pure & Applied Analysis, 2014, 13 (3) : 1105-1117. doi: 10.3934/cpaa.2014.13.1105

[12]

Benjamin B. Kennedy. Multiple periodic solutions of state-dependent threshold delay equations. Discrete & Continuous Dynamical Systems - A, 2012, 32 (5) : 1801-1833. doi: 10.3934/dcds.2012.32.1801

[13]

Zhiming Guo, Xiaomin Zhang. Multiplicity results for periodic solutions to a class of second order delay differential equations. Communications on Pure & Applied Analysis, 2010, 9 (6) : 1529-1542. doi: 10.3934/cpaa.2010.9.1529

[14]

Vera Ignatenko. Homoclinic and stable periodic solutions for differential delay equations from physiology. Discrete & Continuous Dynamical Systems - A, 2018, 38 (7) : 3637-3661. doi: 10.3934/dcds.2018157

[15]

Ernest Fontich, Rafael de la Llave, Yannick Sire. A method for the study of whiskered quasi-periodic and almost-periodic solutions in finite and infinite dimensional Hamiltonian systems. Electronic Research Announcements, 2009, 16: 9-22. doi: 10.3934/era.2009.16.9

[16]

Qiong Meng, X. H. Tang. Solutions of a second-order Hamiltonian system with periodic boundary conditions. Communications on Pure & Applied Analysis, 2010, 9 (4) : 1053-1067. doi: 10.3934/cpaa.2010.9.1053

[17]

Igor Chueshov. Remark on an elastic plate interacting with a gas in a semi-infinite tube: Periodic solutions. Evolution Equations & Control Theory, 2016, 5 (4) : 561-566. doi: 10.3934/eect.2016019

[18]

Honglei Xu, Kok Lay Teo, Weihua Gui. Necessary and sufficient conditions for stability of impulsive switched linear systems. Discrete & Continuous Dynamical Systems - B, 2011, 16 (4) : 1185-1195. doi: 10.3934/dcdsb.2011.16.1185

[19]

Poongodi Rathinasamy, Murugesu Rangasamy, Nirmalkumar Rajendran. Exact controllability results for a class of abstract nonlocal Cauchy problem with impulsive conditions. Evolution Equations & Control Theory, 2017, 6 (4) : 599-613. doi: 10.3934/eect.2017030

[20]

H. T. Liu. Impulsive effects on the existence of solutions for a fast diffusion equation. Conference Publications, 2001, 2001 (Special) : 248-253. doi: 10.3934/proc.2001.2001.248

2017 Impact Factor: 0.561

Metrics

  • PDF downloads (9)
  • HTML views (4)
  • Cited by (1)

Other articles
by authors

[Back to Top]